# SDR CA190814008

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 6,635 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bolt
- Part number: 350A37102420
- Condition: Damaged
- Location: Main Gearbox
- Part time: 6,515 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE REPLACEMENT OF SWASHPLATE BEARING IT WAS NOTICED THAT THE BOLTS THAT RETAIN THE EPICYCLIC HAD FAINT SPIRAL MARKS ON THE RECESSED SHANK OF THE BOLTS. (TC# 20190814008)
